# SDR DL75K041095

- Difficulty date: December 13, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 53,964 hours, 26,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Part serial: M8701076
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE LOUD SQUEAL REPORTED BY F/A IN AFT CABIN.  NOISE DETERMINED TO BE COMING FROM MEGAPHONE.  REPLACED MEGAPHONE.
